Commun. Korean Math. Soc. 1989 Vol. 0, No. 0, 187—393
A characterization of subspaces with property $(I_1)$ in the order normed space of hermitian matrices
Byung Soo Moon
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 187—194
Operator valued function space integrals and noncommutative operations
Yeon Hee Park
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 195—207
Stability in topological dynamics
Sung Kyu Choi, Chin-Ku Chu, Keon-Hee Lee
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 209—216
Semi-linearity of cyclic actions on some low dimensional spheres
D. Y. Kwak, Dong Youp Suh
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 217—223
The hypoellipticity of convolution equations in the generalized distribution spaces of Beurling type
Young Sik Park, Dae Hyeon Pahk, Byung Keun Sohn
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 225—236
Domains of $C$-holomorphy in Banach spaces
Tae Young Seo, Gyungsoo Woo
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 237—240
Notes on the Fresnel integrable functions
K. S. Chang, I. Yoo, J. G. Kim
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 241—249
A characterization of Hankel operators with symbol in $L^\infty(B)$
Do Young Kwak, Dong Youp Suh, Young Han Choe
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 251—263
The hyperbolic metric in convex regions
Tai Sung Song, Boo Yoon Kim
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 265—272
Remarks on tight closure over Cohen-Macaulay local ring
Yong Su Shin, Young Hyun Cho
Commun. Korean Math. Soc. 1989 Vol. 4, No. 2, 273—277
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd